Communications in Mathematical Physics

Ornstein-Zernike behavior for self-avoiding walks at all noncritical temperatures

J. T. Chayes and L. Chayes

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 105, Number 2 (1986), 221-238.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115332

Mathematical Reviews number (MathSciNet)
MR0849206

Subjects
Primary: 82A05
Secondary: 60J15 82A25 82A68

Citation

Chayes, J. T.; Chayes, L. Ornstein-Zernike behavior for self-avoiding walks at all noncritical temperatures. Comm. Math. Phys. 105 (1986), no. 2, 221--238. https://projecteuclid.org/euclid.cmp/1104115332


Export citation